Traveling fronts in perturbed multistable reaction-diffusion equations

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we study the existence and non-existence of traveling front solutions in multi stable reaction-diffusion equations. If this equation has a traveling front solution, a perturbed equation also has a traveling front solution. We study how the speed and the traveling profile depend on nonlinear terms.

Original languageEnglish
Pages (from-to)1368-1377
Number of pages10
JournalDiscrete and Continuous Dynamical Systems
Issue numberSUPPL.
Publication statusPublished - Sep 2011
Externally publishedYes

    Fingerprint

Keywords

  • Perturbation
  • Traveling waves

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics
  • Analysis

Cite this